MathSciNet Relay Station
MathSciNet bibliographic data
MR184257 32.44 (14.20)
Kodaira, K. On compact analytic surfaces. II, III. Ann. of Math. (2) 77 (1963), 563–626; ibid. 78 1963 1–40.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement